# SDR DALA1036539864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LAVATORY, STA 1139, RBL 22 FLOOR PANEL SUPPORT HAS CORROSION.  REMOVED FLOOR PANEL SUPPORT IN LAV AREA STA 1139, RBL 22 IAW SRM 51-30-2.  FABRICATED NEW FLOOR PANEL SUPPORT IAW DWG 94FS481223 TREATED, PRIMED AND TOPCOATED IAW SRM 51-10-3, INSTALLED FLOOR PANEL SUPPORT IAW SRM 51-10-4, 51-10-5.
